# SDR ASOA200900225

- Difficulty date: February 20, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 18,415 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8749615 OPERATION 160 / RT FS 409.0+128 RBL 18 I/B VERTICAL POST AT WL 69.0 HAS A INDICATION NOTED APPROX .2 INCHES IN LENGTH 50 PERCENT FULL SCREEN HEIGHT FAILED NDT INSPECTION.  REMOVED POST IAW SRM 51-42-06.  FABRICATE NEW POST AND INSTALLED IAW SRM 51-24-21.
